# SDR SIMA201009101

- Difficulty date: March 31, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 24,947 hours, 23,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6636766903
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT THE EMERGENCY LIGHT STRIPS L1, L2, L3, L5 & L7 WERE FOUND TO BE DAMAGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHT STRIPS L1, L2, L3, L5, & L7 IAW EMB 145 AMM 33-50-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.
